# SDR WX0A070365

- Difficulty date: July 31, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 2761 · Drag Control Actuator
- Part: Support Fitting
- Part number: 7075T6250
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER ACTUATOR SUPPORT FITTING CRACKED, FORWARD INBOARD SIDE RIGHT WING, ADDRESSED AS REQUIRED.
